Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 38, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 21, 2013, 4:01 PM MST. It took effect at Nov 21, 2013, 10:00 PM MST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2013, 4:01 PM MST (23:01 UTC)
- In effect from
- Nov 21, 2013, 10:00 PM MST
- Expired
- Nov 22, 2013, 4:32 PM MST
- In force
- 19 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
620 WWUS75 KABQ 212301 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 401 PM MST THU NOV 21 2013 ...STRONG COLD FRONT WILL MOVE INTO THE LOWER RIO GRANDE AND UPPER TULAROSA VALLEYS TONIGHT INTO FRIDAY... .A STRONG BACK DOOR COLD FRONT IS PRESSING SOUTH AND WEST ACROSS THE EASTERN PLAINS THIS AFTERNOON. THE FRONT WILL SPILL THROUGH THE CANYONS AND PASSES OF THE CENTRAL MOUNTAIN CHAIN INTO THE VALLEYS...INCLUDING THE LOWER RIO GRANDE AND UPPER TULAROSA VALLEYS. MUCH COLDER AIR WILL ARRIVE WITH THE WIND AND PRODUCE WIND CHILLS IN THE TEENS AND 20S. NMZ520-525-220600- /O.NEW.KABQ.WI.Y.0038.131122T0500Z-131123T0000Z/ LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 401 PM MST THU NOV 21 2013 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY. * LOCATION...INCLUDES THE LOWER RIO GRANDE VALLEY AND UPPER TULAROSA VALLEY. * WINDS...EAST AT 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...WINDS WILL INCREASE THIS EVENING AND REACH ADVISORY LEVELS BEFORE MIDNIGHT. STRONG WINDS WILL CONTINUE THROUGH MUCH OF FRIDAY BEFORE DIMINISHING SOME LATER IN THE AFTERNOON. * VISIBILITY...WILL LOWER TO 3 MILES OR LESS AT TIMES ESPECIALLY DURING ANY PRECIPITATION. * LOCAL IMPACTS...THE STRONG WINDS WILL IMPACT SOCORRO AND CARRIZOZO AS WELL AS INTERSTATE 25 AND U.S. ROUTE 380. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34/40
4 follow-up statements
952 WWUS75 KABQ 220557 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1057 PM MST THU NOV 21 2013 ...STRONG COLD FRONT MOVING INTO THE LOWER RIO GRANDE AND UPPER TULAROSA VALLEYS OVERNIGHT INTO FRIDAY... .A STRONG BACK DOOR COLD WILL SPILL THROUGH THE CANYONS AND PASSES OF THE CENTRAL MOUNTAIN CHAIN INTO THE VALLEYS...INCLUDING THE LOWER RIO GRANDE AND UPPER TULAROSA VALLEYS. MUCH COLDER AIR WILL ARRIVE WITH THE WIND AND PRODUCE WIND CHILLS IN THE TEENS AND 20S. NMZ520-525-221400- /O.CON.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/ LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 1057 PM MST THU NOV 21 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... * LOCATION...INCLUDES THE LOWER RIO GRANDE VALLEY AND UPPER TULAROSA VALLEY. * WINDS...EAST AT 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. * TIMING...STRONG WINDS WILL CONTINUE THROUGH MUCH OF FRIDAY BEFORE DIMINISHING SOME LATER IN THE AFTERNOON. * VISIBILITY...WILL LOWER TO 3 MILES OR LESS AT TIMES ESPECIALLY DURING ANY PRECIPITATION. * LOCAL IMPACTS...THE STRONG WINDS WILL IMPACT SOCORRO AND CARRIZOZO AS WELL AS INTERSTATE 25 AND U.S. ROUTE 380. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
004 WWUS75 KABQ 221240 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MST FRI NOV 22 2013 ...GUSTY EAST TO SOUTHEAST WINDS ACROSS SOUTHERN PORTIONS OF CENTRAL NEW MEXICO ... .A STRONG COLD FRONT BARRELING WESTWARD TO THE ARIZONA LINE WILL SUPPORT GUSTY EAST WINDS ACROSS NEW MEXICO THROUGH THE DAY TODAY. WIND SPEEDS WILL DECREASE LATE THIS AFTERNOON AS THE COLD FRONT STALLS OVER EAST CENTRAL ARIZONA TO EASE THESE HAZARDOUS WIND CONDITIONS. NMZ520-525-221900- /O.CON.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/ LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 540 AM MST FRI NOV 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...INCLUDES THE LOWER RIO GRANDE VALLEY AND UPPER TULAROSA VALLEY. * WINDS...EAST TO 35 MPH WITH GUSTS OF 50 MPH. STRONGEST WINDS BELOW CANYONS. * TIMING...STRONG WINDS WILL CONTINUE THROUGH MOST OF TODAY BEFORE TAPERING GRADUALLY LATE THIS AFTERNOON. * VISIBILITY...WILL LOWER TO 3 MILES OR LESS AT TIMES ESPECIALLY DURING ANY PRECIPITATION. * LOCAL IMPACTS...THE STRONG WINDS WILL IMPACT SOCORRO AND CARRIZOZO AS WELL AS INTERSTATE 25...HIGHWAY 380...AND HIGHWAY 54. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ SHY
106 WWUS75 KABQ 221850 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1150 AM MST FRI NOV 22 2013 ...GUSTY EAST TO SOUTHEAST WINDS CONTINUE OVER SOUTHERN PORTIONS OF CENTRAL NEW MEXICO... .GUSTY WINDS WILL CONTINUE BELOW GAPS AND CANYONS ACROSS PORTIONS OF SOUTH CENTRAL NEW MEXICO BEFORE TAPERING OFF LATE TODAY. COLD TEMPERATURES WILL FORCE WIND CHILL VALUES DOWN INTO THE TEENS FOR THE REMAINDER OF THE DAY. NMZ520-525-230000- /O.CON.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/ LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 1150 AM MST FRI NOV 22 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...LOWER RIO GRANDE VALLEY AND UPPER TULAROSA VALLEY. * WINDS...EASTERLY 20 TO 35 MPH WITH GUSTS UP TO 45 OR 50 MPH. STRONGEST WINDS BELOW GAPS AND CANYONS. * TIMING...STRONG WINDS WILL CONTINUE EARLY THIS AFTERNOON BEFORE TAPERING OFF GRADUALLY LATE THIS AFTERNOON. * VISIBILITY...NO SIGNIFICANT RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...THE STRONGEST WINDS WILL IMPACT AREAS ALONG HIGHWAY 60 NEAR ABO PASS...ALONG HIGHWAY 55 FROM MOUNTAINAIR TO GRAN QUIVIRA AND CLAUNCH...AND ALONG HIGHWAY 54 BETWEEN CORONA...CARRIZOZO...AND OSCURO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
330 WWUS75 KABQ 222332 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 432 PM MST FRI NOV 22 2013 NMZ520-525-230045- /O.CAN.KABQ.WI.Y.0038.000000T0000Z-131123T0000Z/ LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 432 PM MST FRI NOV 22 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. EASTERLY GAP WINDS HAVE DECREASED THIS AFTERNOON ACROSS THE LOWER RIO GRANDE VALLEY AND UPPER TULAROSA VALLEY. HOWEVER... 20 TO 30 MPH WIND SPEEDS WITH GUSTS NEAR 40 MPH WILL CONTINUE AT TIMES THROUGH THE OVERNIGHT PERIOD. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 21, 3:34 PM MST, 27 minutes earlier.
Area forecast discussion, Nov 21, 3:34 PM MST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 334 PM MST THU NOV 21 2013 .DISCUSSION... COMPLICATED WEATHER SCENARIO CONTINUES TO SHAPE UP OVER THE NEXT SEVERAL DAYS. WILL ISSUE A WINTER WX ADV FOR THE ABQ/SAF METRO AREAS TONIGHT...MEANWHILE WILL CONTINUE THE ONGOING WARNINGS/ADVISORIES TO THE NORTH AND EAST FOR ROUND ONE OF THE WINTER WX AND EXTEND THROUGH ROUND 2. WILL ALSO ISSUE A WIND ADVISORY FOR AREAS BELOW CANYONS IN THE LOWER RIO GRANDE VALLEY AND AROUND CARRIZOZO FOR STRONG GAP WINDS TONIGHT. ELSEWHERE FOR ROUND 2...WILL ISSUE A WINTER STORM WATCH WHEN THE ADVISORIES FOR ROUND 1 END...00Z SAT...AND RUN THROUGH MONDAY MORNING. STILL MANY DETAILS TO WORK OUT...BUT FRONT IS ALREADY WORKING ITS WAY THROUGH THE PLAINS THIS AFTERNOON...AND WILL PLOW THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN OVERNIGHT. A BETTER THAN 30 MB GRADIENT FROM WEST TO EAST ACROSS THE STATE WILL RESULT IN VERY WINDY CONDITIONS...PERHAPS WITH GUSTS GREATER THAN 60 MPH. HOWEVER...THERE IS ALSO THE POTENTIAL FOR FREEZING RAIN/DRIZZLE/SLEET/SNOW TO DEVELOP IN THE SAF/ABQ METRO AREAS AS THE SHALLOW COLD AIR PLUNGES UNDERNEATH MOIST SW FLOW. THUS...THERE APPEARS TO BE A RARE OPPORTUNITY FOR A WINTRY MIX...WHICH WOULD CAUSE A GREATER HAZARD THAN THE WIND DURING MORNING RUSH HOUR...EVEN IF AMOUNTS ARE MINIMAL. SO GOING WITH A WINTER WX ADVY...THOUGH THERE MAY BE SOME SHADOWED AREAS IN ABQ THAT RECEIVE LITTLE OR NO PRECIP. FURTHER SOUTH...WILL GO WITH A HIGH END WIND ADVISORY. AS FAR AS THE EAST GOES...ISENTROPIC LIFT LOOKS TO REALLY GET GOING AFTER 06Z TONIGHT...AND THUS THAT IS WHEN THE BULK OF THE PRECIPITATION SHOULD START. STILL LOOKING FOR MOSTLY FZDZ/FZRA SOUTH OF I-40 ACROSS THE PLAINS...WITH A MIX OF FZRA/SLEET/SNOW NORTH OF THE AREA. THIS WINTRY MIX SHOULD CONTINUE THROUGH FRIDAY....THOUGH GENERALLY LESSEN IN INTENSITY. ROUND 2 WILL COME WHEN THE UPPER LEVEL LOW MIGRATES EASTWARD OVER THE WEEKEND. THE BULK OF THE PRECIP WILL COME SAT AFTN THROUGH SUN. SNOW LEVELS WILL LOWER AND ONE OR MORE SNOW BANDS IS EXPECTED TO SHIFT WEST TO EAST ACROSS THE AREA. NEARLY ANYWHERE IN THE CWA WILL HAVE THE POTENTIAL TO RECEIVE WARNING AMOUNTS OF SNOW...THUS ANYWHERE WHERE A WARNING IS NOT CURRENTLY OUT...A WATCH WILL BE ISSUED. DETAILS AS FAR AS PRECIP TYPE ACROSS THE EAST ARE STILL BEING WORKED OUT...BUT THERE COULD STILL BE A STRETCH OF FZRA/SLEET THROUGH EARLY MONDAY OUT THERE. THE AREA WITH THE BEST CHANCE OF SEEING ADDITIONAL FREEZING PRECIP IS THE FAR SOUTHEAST PLAINS. OTHERWISE...PRECIP SHOULD CHANGE OVER TO SNOW. UPPER LOW WILL SHIFT OVER NM LATE SUN AND MON...AND THE ACTIVITY LOOKS TO BECOME MORE SHOWERY...THOUGH THE NORTHERN MOUNTAIN COULD STILL PICK UP A COUPLE OF INCHES OF SNOW. BY TUESDAY...THE SYSTEM WILL HAVE EXITED TO THE EAST. TUESDAY AND WEDNESDAY LOOK TO BE DRY...THOUGH WILL REMAIN CHILLY DUE TO LITTLE MIXING...STRONG INVERSIONS...WITH POTENTIALLY SOME SNOW REMAINING ON THE GROUND. 34 && .FIRE WEATHER... A PROLONGED COMPLEX WINTER WEATHER SCENARIO DEVELOPING. A STRONG BACKDOOR COLD FRONT PUSHING INTO NORTHEAST NM WILL SPREAD WEST AND SOUTH PUSHING THROUGH THE CANYONS OF THE CENTRAL MOUNTAINS AROUND MIDNIGHT CAUSING STRONG EASTERLY GAPS WINDS EARLY TOMORROW MORNING THROUGH TOMORROW AFTERNOON. EXPECT EAST WINDS GUSTING TO AROUND 50 MPH THROUGH TIJERAS CANYON. THIS COLD AIR WILL COMBINE WITH OVERRUNNING PACIFIC MOISTURE ASSOCIATED WITH A SLOW MOVING UPPER LOW NEAR SAN DIEGO THAT WILL GENERATE RAIN...RAIN/SNOW MIX TO FREEZING RAIN AT LOWER ELEVATIONS AND SNOW AT HIGHER ELEVATIONS. THE PRECIPITATION WILL CONTINUE ON AND OFF ACROSS THE FORECAST AREA THROUGH EARLY MONDAY. HIGH MOUNTAIN LOCATIONS COULD SEE SIGNIFICANT AMOUNTS OF TOTAL SNOWFALL ACCUMULATION RANGING FROM 1 TO 3 FEET WITH THIS STORM. GENERALLY... LESSER SNOWFALL ACCUMULATIONS EXPECTED TO AROUND 3 TO 5 INCHES BETWEEN 6 TO 8 THOUSAND FEET...OCCURRING MOSTLY OVER THE WEEKEND AS THE UPPER LOW TRACKS ACROSS THE STATE LATE SATURDAY THROUGH MONDAY. VENTILATION RATES DETERIORATE FROM GOOD THIS AFTERNOON TO GENERALLY POOR OVERNIGHT. SOME POCKETS OF FAIR VENTILATION TOMORROW AFTERNOON OVER THE NORTHWEST...SOUTHWEST...CENTRAL...AND SOUTHEAST. ALL AREAS HAVE POOR VENTILATION AFTER MIDNIGHT TOMORROW. POOR TO LOCALLY FAIR RATES WILL BE THE RULE INTO THE WEEKEND. RATES IMPROVE SIGNIFICANTLY E HALF MON...BUT THEN CRATER TO POOR OVERALL TUESDAY AS A SHARP RIDGE ALOFT BUILDS OVER THE STATE. A LIGHT TO MODERATE LOW LEVEL EASTERLY WIND WILL DEVELOP OR PERSIST CENTRAL AND WEST SAT INTO SUN AS THE UPPER LOW GETS CLOSER... SETTING UP A PERIOD OF SIGNIFICANT PRECIPITATION. ACCUMULATING MOUNTAIN SNOW WILL BE LIKELY FOR MOST OF N AND CENTRAL NM WITH SOME VALLEY SNOW STILL POSSIBLE AS WELL. ALL IN ALL THIS SHOULD BE A VERY BENEFICIAL SYSTEM PRECIP WISE. HIGH TEMPS WILL PLUNGE 10 TO 20 DEGREES BELOW AVERAGE IN THE WEST AND 25 TO NEAR 35 DEGREES BELOW CLIMATE NORMALS IN THE EAST. && .AVIATION... 18Z TAF CYCLE AVIATION CONDITIONS TO BECOME INCREASINGLY HAZARDOUS AS A COMPLEX WINTER STORM BEARS DOWN ON THE FORECAST AREA. FORECAST UNCERTAINTIES WILL MEAN THAT TAF CIGS/VSBYS AND PRESENT WEATHER WILL BE CHALLENGING THROUGH THE FORECAST PERIOD AS A STRONG BACKDOOR COLD FRONT SPREADS WEST AND SOUTH FROM NE NM TODAY. ALREADY FREEZING RAIN IS IMPACTING KCAO WITH IFR CIGS AT 400 FT AND NORTH WINDS GUSTING TO 25 KNOTS. FLYING CONDITIONS WILL DETERIORATE AS VFR CIGS/VSBYS BECOME MVFR THEN IFR TODAY AS THE BACKDOOR COLD FRONT SPREADS SOUTH AND WEST. AS THE COLD FRONT PUSHES THROUGH THE CANYONS OF THE CENTRAL MOUNTAINS THIS WILL CAUSE EAST WINDS AT 35 KNOTS WITH GUSTS TO 45 KNOTS AROUND MIDNIGHT AT KABQ. FREEZING RAIN IS POSSIBLE AT KLVS...KSAF...AND KABQ AS THE COLD AIR SPREADS WEST. MOUNTAIN OBSCURATION AND MODERATE TURBULENCE OR BETTER ARE POSSIBLE WITH THESE CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 39 44 33 43 / 90 90 60 80 DULCE........................... 33 38 25 38 / 90 80 60 80 CUBA............................ 33 37 26 38 / 100 80 60 70 GALLUP.......................... 38 44 29 38 / 80 80 60 80 EL MORRO........................ 33 38 23 32 / 90 70 60 80 GRANTS.......................... 33 37 26 33 / 80 60 50 70 QUEMADO......................... 41 51 29 39 / 80 70 70 80 GLENWOOD........................ 45 56 36 43 / 70 60 60 80 CHAMA........................... 25 32 17 32 / 100 80 60 80 LOS ALAMOS...................... 31 34 25 34 / 90 60 50 70 PECOS........................... 23 30 20 28 / 80 70 50 60 CERRO/QUESTA.................... 22 31 15 31 / 90 70 60 60 RED RIVER....................... 19 26 18 25 / 100 80 70 70 ANGEL FIRE...................... 17 29 15 27 / 100 80 60 70 TAOS............................ 26 33 20 33 / 70 60 50 60 MORA............................ 20 26 16 24 / 80 70 60 60 ESPANOLA........................ 34 38 28 39 / 80 40 40 60 SANTA FE........................ 29 34 23 34 / 70 40 40 60 SANTA FE AIRPORT................ 29 35 24 34 / 60 40 40 60 ALBUQUERQUE FOOTHILLS........... 32 35 26 35 / 60 40 40 60 ALBUQUERQUE HEIGHTS............. 35 36 28 36 / 50 30 40 50 ALBUQUERQUE VALLEY.............. 34 37 27 38 / 60 40 40 50 ALBUQUERQUE WEST MESA........... 35 36 29 37 / 70 50 40 60 LOS LUNAS....................... 33 38 29 39 / 60 40 40 60 RIO RANCHO...................... 35 36 29 37 / 70 50 40 60 SOCORRO......................... 35 41 28 39 / 40 40 40 60 SANDIA PARK/CEDAR CREST......... 27 33 24 32 / 70 60 60 60 TIJERAS......................... 26 33 24 33 / 60 50 50 70 MORIARTY/ESTANCIA............... 21 27 19 28 / 70 60 50 60 CLINES CORNERS.................. 18 25 17 25 / 60 60 50 60 GRAN QUIVIRA.................... 26 31 21 30 / 50 50 50 60 CARRIZOZO....................... 31 39 25 38 / 20 40 40 50 RUIDOSO......................... 26 33 22 31 / 30 60 60 60 CAPULIN......................... 11 22 14 26 / 70 70 60 40 RATON........................... 13 25 16 27 / 70 70 60 40 SPRINGER........................ 16 27 18 29 / 70 70 60 50 LAS VEGAS....................... 17 26 17 26 / 70 60 50 60 CLAYTON......................... 13 26 18 30 / 60 60 50 30 ROY............................. 15 27 19 29 / 70 60 50 50 CONCHAS......................... 22 29 20 32 / 50 50 50 50 SANTA ROSA...................... 21 28 21 31 / 50 50 50 50 TUCUMCARI....................... 21 27 20 31 / 50 50 50 50 CLOVIS.......................... 19 24 19 29 / 40 50 50 50 PORTALES........................ 20 25 21 30 / 40 50 50 40 FORT SUMNER..................... 23 28 22 32 / 40 50 50 50 ROSWELL......................... 30 31 27 33 / 30 50 50 50 PICACHO......................... 26 29 22 30 / 40 50 50 50 ELK............................. 27 31 22 30 / 30 50 60 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 5 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ521>524-526-533>540. WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE SUNDAY NIGHT FOR THE FOLLOWING ZONES...NMZ501>509-517>526-533>540. WIND ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ520-525. WINTER STORM WARNING UNTIL 6 AM MST MONDAY FOR THE FOLLOWING ZONES...NMZ510>516-527>532. WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 5 PM MST FRIDAY FOR THE FOLLOWING ZONES...NMZ517>519. && 34
Hazardous weather outlook, Nov 21, 5:51 AM MST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 551 AM MST THU NOV 21 2013 NMZ501>540-221300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 551 AM MST THU NOV 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL DEVELOP OVER THE EASTERN PLAINS THIS EVENING AS A POTENT COLD FRONT SHIFTS SOUTHWEST ACROSS THE AREA. THE FRONT WILL THEN MOVE WEST THROUGH THE CENTRAL MOUNTAIN CHAIN AND PRODUCE EASTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH BELOW CANYONS IN THE RIO GRANDE VALLEY TONIGHT. A MIXTURE OF FREEZING DRIZZLE...FREEZING RAIN...SLEET...AND SNOW WILL DEVELOP OVER THE NORTHEAST PLAINS AND HIGHLANDS THIS EVENING WITH LIGHT ACCUMULATIONS OF SLUSH AND ICE EXPECTED. SEVERAL INCHES OF SNOW ARE EXPECTED TONIGHT OVER THE NORTHERN HIGH TERRAIN ABOVE 8000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY GUSTY EASTERLY WINDS WILL CONTINUE BELOW CANYONS IN THE RIO GRANDE FRIDAY AND FRIDAY NIGHT WHERE GUSTS UP TO 50 MPH ARE POSSIBLE. NORTH WINDS OF 25 TO 35 MPH WILL BEGIN TO TAPER OFF OVER THE EASTERN PLAINS LATE FRIDAY AFTERNOON. A ONE-TWO PUNCH OF WINTER WEATHER WILL DELIVER SIGNIFICANT SNOW ACCUMULATIONS OVER THE NORTHERN AND WESTERN HIGH TERRAIN FRIDAY THROUGH MONDAY. LIGHT ACCUMULATIONS MAY ALSO IMPACT LOWER TERRAIN AREAS INCLUDING THE RIO GRANDE VALLEY BY SATURDAY NIGHT AND SUNDAY. SIGNIFICANT ACCUMULATIONS OF FREEZING RAIN...SLEET...AND SNOW ARE ALSO EXPECTED TO IMPACT THE EASTERN PLAINS AGAIN SATURDAY NIGHT THROUGH EARLY MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 5:11 AM MST | Winter Storm Warning | ABQ | 4 days | |
| Nov 21, 5:11 AM MST | Winter Weather Advisory | ABQ | 55 hr | |
| Nov 21, 4:17 PM MST | Winter Storm Watch | ABQ | 24 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.